Alert archive / Tennessee / Flash Flood Warnings in 2025

Flash Flood Warning 53, NWS Memphis, TN

April 5, 2025Pemiscot County, Missouri; 7 counties in Tennessee

NWS Memphis, TN issued this flash flood warning at Apr 5, 2025, 1:47 PM CDT for Pemiscot County, Missouri; 7 counties in Tennessee. It was in force for 8 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2025, 1:47 PM CDT (18:47 UTC)
Expired
Apr 5, 2025, 9:45 PM CDT
In force
8 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Pemiscot County, MO, Benton County, TN, Dyer County, TN, Gibson County, TN, Henry County, TN, Lake County, TN, Obion County, TN, Weakley County, TN

The radar

The Paducah radar (KPAH), 84 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 2:35 PM CDTFLASH FLOOD3 Ese Dyersburg, TNReported 1 foot of water over TN 104 near Dyersburg in Dyer Co.
Apr 5, 2:40 PM CDTFLASH FLOOD1 W Paris, TNFlash flooding reported over roadway at W. Blythe and Porter St.
Apr 5, 2:49 PM CDTFLASH FLOOD2 Nw Dresden, TNStreets and Highways flooded in Dresden.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 48 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 6.8 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2025-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2025-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
816 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

013 
WGUS54 KMEG 051847
FFWMEG
MOC155-TNC005-045-053-079-095-131-183-060045-
/O.NEW.KMEG.FF.W.0053.250405T1847Z-250406T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
147 PM CDT Sat Apr 5 2025

The National Weather Service in Memphis has issued a

* Flash Flood Warning for...
  Northeastern Pemiscot County in southeastern Missouri...
  Northern Benton County in Tennessee...
  Dyer County in Tennessee...
  Northwestern Gibson County in Tennessee...
  Henry County in Tennessee...
  Lake County in Tennessee...
  Obion County in Tennessee...
  Weakley County in Tennessee...

* Until 745 PM CDT.

* At 147 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 1.5 inches of 
  rain have fallen. Additional rainfall amounts of 2 to 4 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Dyersburg, Martin, Union City, Paris, McKenzie, Reelfoot Lake 
  State Park, Paris Landing State Park, Tiptonville, Newbern, 
  Dresden, South Fulton, Dyer, Greenfield, Ridgely, Gleason, Troy, 
  Kenton, Rutherford, Obion and Sharon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3640 8959 3634 8953 3637 8951 3643 8955
      3648 8952 3650 8954 3650 8948 3646 8947
      3650 8942 3651 8930 3650 8805 3644 8806
      3632 8796 3616 8792 3612 8882 3596 8956
      3640 8966

FLASH FLOOD...RADAR INDICATED

$$

Sirmon
2 follow-up statements
787 
WGUS54 KMEG 051956
FFWMEG
MOC155-TNC005-045-053-079-095-131-183-060245-
/O.EXT.KMEG.FF.W.0053.000000T0000Z-250406T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
256 PM CDT Sat Apr 5 2025

The National Weather Service in Memphis has extended the

* Flash Flood Warning for...
  Northeastern Pemiscot County in southeastern Missouri...
  Northern Benton County in Tennessee...
  Dyer County in Tennessee...
  Northwestern Gibson County in Tennessee...
  Henry County in Tennessee...
  Lake County in Tennessee...
  Obion County in Tennessee...
  Weakley County in Tennessee...

* Until 945 PM CDT Saturday.

* At 256 PM CDT, emergency management reported thunderstorms 
  producing heavy rain across the warned area. Between 1 and 2 
  inches of rain have fallen. Additional rainfall amounts of 2 to 4 
  inches are possible in the warned area. Flash flooding is ongoing 
  or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Emergency management reported.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Dyersburg, Martin, Union City, Paris, McKenzie, Reelfoot Lake 
  State Park, Paris Landing State Park, Tiptonville, Newbern, 
  Dresden, South Fulton, Dyer, Greenfield, Ridgely, Gleason, Troy, 
  Kenton, Rutherford, Obion and Sharon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

&&

LAT...LON 3640 8959 3634 8953 3637 8951 3643 8955
      3648 8952 3650 8954 3650 8948 3646 8947
      3650 8942 3651 8930 3650 8805 3644 8806
      3632 8796 3616 8792 3612 8882 3596 8956
      3640 8966

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

KRD
908 
WGUS74 KMEG 060247
FFSMEG

Flash Flood Statement
National Weather Service Memphis TN
947 PM CDT Sat Apr 5 2025

MOC155-TNC005-045-053-079-095-131-183-060257-
/O.EXP.KMEG.FF.W.0053.000000T0000Z-250406T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pemiscot MO-Benton TN-Dyer TN-Gibson TN-Henry TN-Lake TN-Obion TN-
Weakley TN-
947 PM CDT Sat Apr 5 2025

...FLASH FLOOD WARNING HAS EXPIRED FOR NORTHEASTERN PEMISCOT, 
NORTHERN BENTON, DYER, NORTHWESTERN GIBSON, HENRY, LAKE, OBION AND 
WEAKLEY COUNTIES...

This warning has been replaced by a newer Flash Flood Warning.

A Flood Watch remains in effect until 700 AM CDT Sunday for portions 
of East Arkansas, Southeast Missouri, and West Tennessee.

&&

LAT...LON 3640 8959 3634 8953 3637 8951 3643 8955
      3648 8952 3650 8954 3650 8948 3646 8947
      3650 8942 3651 8930 3650 8805 3644 8806
      3632 8796 3616 8792 3612 8882 3596 8956
      3640 8966

$$

MJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 5, 1:00 PM CDT, 47 minutes earlier. Its key messages:

  • Updated at 1259 PM CDT Sat Apr 5 2025 -Severe storms and excessive rainfall are expected to continue into tonight. -An Enhanced Risk of severe weather is in effect for much of the Mid- South into tonight. -A High Risk of excessive rainfall is in effect through tonight. Total rainfall amounts of 10 to 15 inches along and north of a Helena- West Helena to Holly Springs, MS to Savannah, TN line. This is not your average flood risk. Generational flooding with devastating impacts are possible.
Area forecast discussion, Apr 5, 1:00 PM CDT, 47 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
100 PM CDT Sat Apr 5 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1259 PM CDT Sat Apr 5 2025

-Severe storms and excessive rainfall are expected to continue
 into tonight.

-An Enhanced Risk of severe weather is in effect for much of the Mid-
 South into tonight.

-A High Risk of excessive rainfall is in effect through tonight.
 Total rainfall amounts of 10 to 15 inches along and north of a
 Helena- West Helena to Holly Springs, MS to Savannah, TN line.
 This is not your average flood risk. Generational flooding with
 devastating impacts are possible.

&&

.UPDATE...
Issued at 1006 AM CDT Sat Apr 5 2025

Updated to add TOR watch #122 and adjust pops/weather for the
remainder of the afternoon and overnight.

&&

.MESOSCALE UPDATE FOR Tornado Watch...
Issued at 1006 AM CDT Sat Apr 5 2025

A quasi stationary boundary bisects the Midsouth generally along
the Interstate 40 Corridor. Short term guidance is pretty
aggressive in surging this feature to the north in response to an
approaching shortwave moving into north Louisiana. Latest obs
indicate that this is already happening. As a result it is a bit
uncertain how far north a tornado threat really exists, but we
decided to error on the side of caution and include all but 5 of
our northwest counties. Later this evening, as the disturbance
approaches the Mississippi River Valley, the front will abruptly
stall and return south-southeast sweeping across most of the
Midsouth before midnight. Conditions are most favorable for
tornadoes from midday through the afternoon hours in west
Tennessee south of I-40 and north Mississippi where the airmass is
undisturbed or less worked over than farther north.

Flooding and Flash flooding also remain a major threat. Flash
flooding warnings are already in effect for much of the Midsouth
with additional warnings expected. Flooding will likely become the
more significant threat later this evening and overnight.

30/Sirmon

&&

.DISCUSSION...
(Today through Friday)
Issued at 249 AM CDT Sat Apr 5 2025

Showers and thunderstorms continue along a stationary front from
northern AR into SW KY. Rainfall has been very heavy across NE AR
and the MO Bootheel over the past few hours with more than 2
inches in the past 3 hours on top of any already saturated ground.
Flash Flood Warnings are in effect. A previously tornadic severe
storm over east AR will ride along this outflow boundary and
possibly produce severe weather into NW TN in the short term. The
airmass south of the boundary is quite unstable with SBCAPES up to
1500 J/kg, 0-6km wind shear values of 50 kts and 0-1km helicity
values of 300 m2/s2+ supportive of severe storms. All hazards are
possible including a strong tornado. The remainder of the area is
fairly quiet right now with very warm temps and southerly breezes.

The latest hi-res models have the outflow boundary/surface boundary
sagging south to along and just north of I-40 around 7am and
probably becoming stationary again. Showers and thunderstorms along
this boundary will continue setting up an area of very heavy
rainfall somewhere from east AR into West TN. In addition, after
sunrise, showers an thunderstorms will likely start developing in
the warm sector south of the boundary as lift increases across the
region. We cannot sleep on the severe threat early this morning
as the parameter space continues to be supportive through the
morning hours along and south of the boundary/stalled front.

Lift will increase across the region as upper level energy lifts
NE out of West Texas and into the Southern Plains this afternoon.
A surface wave expected to develop along the stalled front across
the Arklatex and will lift the boundary north a bit across the
Mid-South. Showers and thunderstorms with very heavy rain will
continue mainly north of the TN/MS line through about noon. PWs
will be around 2 inches so flash flooding will continue to be a
major problem along and north of I-40 through noon.

As the day progresses the airmass south of the boundary/ongoing
convection will destabilize with SBCAPES pushing 2500 J/kg, 0-3
km helicity values of nearly 400 m2/s2 and 0-6km shear values
increasing to 55 kts. As the surface wave moves along the boundary
expect vigorous convective development with clusters and perhaps
a line pushing across the Mid-South during the afternoon. Damaging
winds look like the main threat with spin up tornadoes possible
as well. The best chance of severe weather today will SE of where
the outflow boundary is currently located. The best times for
severe weather outside of the immediate short term will be from
noon to 8 pm when the instability is maximized and the upper level
support is most robust. Severe threat should gradually wane in
the evening though may hold on across NE MS until around midnight.
The heavy rain threat will continue well into the overnight hours
since the front is slow to clear the area.

QPF amounts are highly dependent on where the front/outflow
boundary ends up stalling this morning. Places located in the area
of convection along the stalled boundary are likely to see very
high QPF amounts as their resident time in the heavy rainfall
could last for several hours. Additional QPF amounts of 5-7 inches
are likely across much the area. HREF probability matched mean
QPF amounts of an additional 7-10 inches are depicted across parts
of eastern AR and West TN which may represent a more realistic
forecast for areas that end up invof the stalled front/outflow
boundary. Keep in mind that areas north of a Helena- West Helena,
AR to Holly Springs, MS to Savannah, TN line have already received
4-6 inches, with locally higher amounts, so far during this
event. As a result, much of that aforementioned area will end up
with 10+ inches and isolated amounts approaching 15 inches. Given
the previous rains, saturate ground, the amount of water in the
river system we are looking at the potential for generational
flooding especially along and north of that Helena- West Helena,
MS to Holly Springs, MS to Savannah, TN line. All types of
flooding are likely including flash, areal and river flooding.
Given the anomalous PWs expect very intense rainfall rates which
can lead to flash flooding in unexpected places.

Rainfall will come to an end early Sunday across NE MS. A few
leftover showers are likely as the upper trough lifts NE into the
Mid MS Valley. Much cooler temps will begin filtering into the
region with highs around 50 north. As a deep upper trough develops
over the eastern CONUS expect much below temps over the Mid-
South. A substantial amount of the region will see lows in the 30s
Mon-Wed. A system moving through the OH Valley will bring a
chance of showers to the area on Thursday. Near normal temps
return by the end of the week.

&&

.AVIATION...
(18Z TAFS)
Issued at 1259 PM CDT Sat Apr 5 2025

A boundary extending across the area will slowly advance
southeastward this afternoon and evening. Showers and thunderstorms
will continue this afternoon mainly along and northwest of the
boundary at JBR, MKL and MEM. Activity will eventually push into TUP
this evening. A period of stronger storms is possible at MEM and MKL
this afternoon and at TUP this evening. Ceilings will lower north of
the boundary becoming IFR conditions. After the thunderstorms push
east this evening, expect leftover showers to linger through the
period before tapering off Sunday. Expect gusty south winds south of
the boundary with NE winds overspreading the area as the boundary
gradually shifts southeastward.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Sunday morning for ARZ009-018-026>028-035-
     036-048-049-058.

MO...Flood Watch through Sunday morning for MOZ113-115.

MS...Flood Watch through Sunday morning for MSZ001>005-007-008-
     010>014-020.

     Flood Watch through Sunday afternoon for MSZ006-009-015>017-
     021>024.

TN...Flood Watch through Sunday morning for TNZ001>004-019>022-
     048>055-088>092.

&&

PUBLIC FORECAST...JDS
AVIATION...SWC

In the hours before

Local storm report, Apr 5, 10:54 AM CDT, 2 hours 53 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1054 AM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 AM     Flash Flood      Bruceton                36.04N 88.25W
04/05/2025                   Carroll            TN   Emergency Mngr

            Numerous roadways flooded, closed, and or
            washed out throughout Carroll County.

&&

12/CA
Local storm report, Apr 5, 10:55 AM CDT, 2 hours 52 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1055 AM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 AM     Flash Flood      Cedar Grove             35.82N 88.60W
04/05/2025                   Carroll            TN   Emergency Mngr

            Numerous roadways flooded, closed, and or
            washed out throughout Carroll County.

&&

12/CA
Local storm report, Apr 5, 10:56 AM CDT, 2 hours 51 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1056 AM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 AM     Flash Flood      Trezevant               36.01N 88.62W
04/05/2025                   Carroll            TN   Emergency Mngr

            Numerous roadways flooded, closed, and or
            washed out throughout Carroll County.

&&

12/CA
Local storm report, Apr 5, 11:15 AM CDT, 2 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1115 AM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     Flash Flood      1 NE West Memphis       35.16N 90.18W
04/05/2025                   Crittenden         AR   Public

            Reported intersection flooded along North
            7th Street and E Barton Ave.

&&

AEH
Local storm report, Apr 5, 11:38 AM CDT, 2 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1138 AM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     Flash Flood      3 NNE Kennett           36.28N 90.03W
04/05/2025                   Dunklin            MO   Public

            Reported flash flooding along homes in
            Kennett, MO along highway 25.

&&

AEH
Local storm report, Apr 5, 12:40 PM CDT, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1240 PM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 PM     Tstm Wnd Gst     Fisher                  35.49N 90.98W
04/05/2025  E70 MPH          Poinsett           AR   Public

&&

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 10:33 PM CDTFlash Flood WarningMEGDunklin3 hr
Apr 4, 11:12 PM CDTFlash Flood WarningMEGDunklin3 hr
Apr 5, 12:55 AM CDTFlash Flood WarningMEGDunklin, Pemiscot3 hr
Apr 5, 1:41 AM CDTFlash Flood WarningMEGDunklin3 hr
Apr 5, 2:32 AM CDTFlash Flood WarningMEGPemiscot5 hr
Apr 5, 3:22 AM CDTTornado WarningMEGPemiscot38 min
Apr 5, 3:53 AM CDTTornado WarningMEGPemiscot30 min
Apr 5, 3:54 AM CDTFlash Flood WarningMEGDunklin, Pemiscot6 hr
Apr 5, 9:33 AM CDTFlash Flood WarningMEGDunklin, Pemiscot12 hr
Apr 5, 12:31 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGDunklin59 min
Apr 5, 1:10 PM CDTTornado WarningMEGDunklin, Pemiscot50 min
Apr 5, 1:21 PM CDTSevere Thunderstorm Warning Destructive damage threatMEGDunklin, Pemiscot54 min
Apr 5, 2:20 AM CDTSevere Thunderstorm WarningMEGLauderdale, Shelby, Tipton40 min
Apr 5, 2:48 AM CDTFlash Flood WarningMEGTipton5 hr
Apr 5, 2:56 AM CDTSpecial Weather StatementMEGHaywood, Lauderdale, Tipton34 min
Apr 5, 3:02 AM CDTTornado WarningMEGLauderdale28 min
Apr 5, 3:06 AM CDTTornado WarningMEGLauderdale24 min
Apr 5, 3:15 AM CDTTornado WarningMEGHaywood, Lauderdale, Tipton30 min
Apr 5, 3:39 AM CDTTornado WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale36 min
Apr 5, 4:11 AM CDTTornado WarningMEGGibson, Obion, Weakley20 min
Apr 5, 4:27 AM CDTTornado WarningMEGCarroll, Gibson, Henry, Weakley9 min
Apr 5, 4:31 AM CDTFlash Flood WarningMEGShelby, Tipton3 hr
Apr 5, 4:49 AM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Decatur, Henderson, Henry, Madison and 1 more41 min
Apr 5, 5:09 AM CDTTornado WarningMEGBenton, Carroll, Henry36 min
Apr 5, 5:13 AM CDTFlash Flood WarningMEGCarroll, Crockett, Gibson, Haywood, Henry, Lauderdale and 3 more3 hr
Apr 5, 7:33 AM CDTFlash Flood WarningMEGCrockett, Fayette, Haywood, Lauderdale, Madison, Shelby and 1 more3 hr
Apr 5, 8:41 AM CDTFlash Flood WarningMEGFayette, Shelby3 hr
Apr 5, 9:00 AM CDTFlash Flood WarningMEGChester, Fayette, Hardeman, Haywood, Henderson, Madison105 min
Apr 5, 9:32 AM CDTRiver Flood WarningMEGLauderdale, Tipton4 days
Apr 5, 10:39 AM CDTFlash Flood Warning Considerable damage threatMEGBenton, Carroll, Chester, Crockett, Decatur, Dyer and 12 more8 hr
Apr 5, 11:40 AM CDTFlash Flood WarningMEGFayette, Shelby7 hr
Apr 5, 12:33 PM CDTTornado WarningMEGLauderdale, Tipton42 min
Apr 5, 12:36 PM CDTSevere Thunderstorm WarningMEGShelby54 min
Apr 5, 12:58 PM CDTTornado WarningMEGLauderdale, Tipton47 min
Apr 5, 1:12 PM CDTSevere Thunderstorm WarningMEGCrockett, Fayette, Gibson, Hardeman, Haywood, Madison47 min
Apr 5, 1:17 PM CDTTornado WarningMEGCrockett, Fayette, Gibson, Hardeman, Haywood, Madison43 min
Apr 5, 1:39 PM CDTTornado WarningMEGCrockett, Dyer, Haywood, Lauderdale, Tipton51 min
Apr 5, 1:52 PM CDTSevere Thunderstorm WarningMEGShelby53 min
Apr 5, 1:54 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Henderson, Madison24 min
Apr 5, 1:59 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGCrockett, Dyer, Fayette, Gibson, Haywood, Lauderdale and 3 more46 min
Apr 5, 2:22 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatMEGShelby6 hr
Apr 5, 2:30 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Henderson39 min
Apr 5, 2:32 PM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Crockett, Fayette, Gibson, Hardeman and 3 more43 min
Apr 5, 3:02 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Decatur, Gibson, Henderson, Henry and 2 more58 min
Apr 5, 4:33 PM CDTTornado WarningMEGFayette42 min
Apr 5, 4:38 PM CDTRiver Flood AdvisoryMEGDecatur, Hardin9 days
Apr 5, 4:41 PM CDTRiver Flood AdvisoryMEGDecatur, Perry12 days
Apr 5, 4:44 PM CDTRiver Flood AdvisoryMEGBenton, Henry, Houston, Humphreys, Stewart59 hr
Apr 5, 4:59 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Shelby61 min
Apr 5, 5:28 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, McNairy62 min
Apr 5, 6:50 PM CDTFlash Flood Warning Considerable damage threatMEGBenton, Carroll, Chester, Crockett, Decatur, Dyer and 12 more3 hr

Nearby

Flash Flood Warnings in Tennessee, 2025Flash Flood Warnings in Missouri, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.